# SDR UALA2012020300663

- Difficulty date: February 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 38,042 hours, 15,500 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part serial: RGA24278
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

REF LM2891-1 BLADE 13 READS RGA23183 UNABLE TO LOCATE RGA 24278 AFTER REMOVING ALL BLADES ON NR 1 ENGINE.  REMOVE ALL NR 1 ENG BLADES REF MM.  RE-INSTALLED BLADES PER MM AND OPBLM DIST PROGRAM DATE FEB 02-2012.  HIGH VIBS OFF OF IDLE.  NEED TO RE-EVALUATE.  REF LM2891-1 BLADE 13 READS RGA23183 UNABLE TO LOCATE RGA 24278 AFTER REMOVING ALL BLADES ON NR 1 ENGINE.  REMOVE ALL NR 1 ENG BLADES.  RE-INSTALLED BLADES PER MM AND OPBLM DIST PROGRAM DATE FEB 02-2012.  HIGH VIBS OFF OF IDLE.  NEED TO RE-EVALUATE.  ACP RE-EVALUATION AND STARTED INSTALLING NEW BLADE CONFIGURATION.  FINSHED INST FROM MM.
